# SDR SWAA091333

- Difficulty date: February 22, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 17,941 hours, 10,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD ENTRY EXTERNAL EGRESS LIGHT INOP.  RELAMPED PER MM.
